# SDR UPS08851642

- Difficulty date: January 7, 2008
- Submitted: February 11, 2008
- Operation: Air carrier
- Aircraft: N702UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45902
- Aircraft time: 68,725 hours, 26,121 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 9755804
- Condition: Cracked
- Location: Fs 275 L21r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 MAIN CABIN, L21R HAS HEAVY INTERGRANULAR CORROSION AND A 4 INCH CRACK INSIDE TORQUE BOX STA 275.  REPAIRED L21R CUSP CRACK AND CORROSION AT STA 210, 235 AND 275 IAW SRM 53-02-00 FIG 002, SRM 53-02-05 FIG 15 AND DWG 9755808.
